# SDR QXEA9700347

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 2612 · Fire Detection
- Part: Fire Logic Mod
- Part number: 33370945
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - NR 2 ENGINE E FIRE LIGHT ILLUMINATES INTERMITTENTLY.  REPLACED FIRE LOGIC MODULE.  OPERATIONAL CHECKS GOOD.
